Recent Publications

  • C. Bucur. Essentials of Nonlocal Operators. De Gruyter Open, 2018.

  • C. Bucur, M Medina. A fractional elliptic problem in Rn with critical growth and convex nonlinearities. Manuscripta Mathematica, 1-30, 2018. doi: 10.1007/s00229-018-1032-1.

  • C. Bucur, M Squassina. Asymptotic mean value properties for fractional anisotropic operators. Journal of Mathematical Analysis and Applications, 107-126, 2018. doi: 10.1016/j.jmaa.2018.05.063.

  • C. Bucur, L Lombardini, E. Valdinoci. Complete stickiness of nonlocal minimal surfaces for small values of the fractional parameter. Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, 2018. doi: 10.1016/j.anihpc.2018.08.003.

  • C. Bucur, Aram L Karakhanyan. Potential theoretic approach to schauder estimates for the fractional laplacian. Proceedings of the American Mathematical Society, 145, 637-651, 2017. doi: 10.1090/proc/13227.

View all